# SDR DLM11001433

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 34,879 hours, 4,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 30 - 41
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 30 TO 41 INOP.  REPAIRED CHAFED WIRE AT TERMINAL STRIP IN OVERHEAD LIGHTS, TEST OK.
